Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 16, NWS Louisville, KY

March 31, 20164 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 4:28 PM EDT for 4 counties in Kentucky. It was in force for 32 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2016, 4:28 PM EDT (20:28 UTC)
Expired
Mar 31, 2016, 5:00 PM EDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bullitt County, KY, Jefferson County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 50 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:29 PM EDTTSTM WND DMG3 Wsw Mount Washington, KYPOWER LINES DOWN BETWEEN SHEPHERDSVILLE AND MT. WASHINGTON.
Mar 31, 4:29 PM EDTTSTM WND DMG5 Se Hillview, KYOUTBUILDING DAMAGED NEAR SALT RIVER ELECTRIC ON HIGHWAY 44.
Mar 31, 4:30 PM EDTTSTM WND DMG4 Wsw Mount Washington, KYTREE UPROOTED ON MIDLAND LANE.
Mar 31, 4:30 PM EDTTSTM WND DMG5 Wsw Mount Washington, KYPOLE BARN BLOWN APART ON HWY 44, 1 MILE FROM ALPAR LANE.
Mar 31, 4:47 PM EDTTSTM WND DMGTaylorsville, KYTREES DOWN ACROSS THE COUNTY.
Mar 31, 4:47 PM EDTTSTM WND DMGTaylorsville, KYTREES DOWN COUNTY WIDE.
Mar 31, 4:47 PM EDTTSTM WND DMGTaylorsville, KYTREES DOWN THROUGHOUT THE COUNTY.
Mar 31, 4:47 PM EDTTSTM WND DMGTaylorsville, KYTREES DOWN THROUGHOUT THE COUNTY, MAINLY IN THE ELK CREEK AREA.
Mar 31, 4:58 PM EDTTSTM WND DMG2 Ese Mt. Eden, KYFLAG POLE DOWN IN FAR NORTHEASTERN SPENCER COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 354 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1156 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
354 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

065 
WUUS53 KLMK 312028
SVRLMK
KYC029-111-211-215-312100-
/O.NEW.KLMK.SV.W.0016.160331T2028Z-160331T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN CENTRAL KENTUCKY...
  SPENCER COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN BULLITT COUNTY IN CENTRAL KENTUCKY...
  SOUTHWESTERN SHELBY COUNTY IN CENTRAL KENTUCKY...

* UNTIL 500 PM EDT

* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIONEER
  VILLAGE...MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...PIONEER VILLAGE...TAYLORSVILLE...MINOR LANE HEIGHTS...
  FERN CREEK...MOUNT WASHINGTON...HEBRON ESTATES...HUNTERS HOLLOW...
  WATERFORD AND RIVALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3803 8510 3802 8513 3801 8512 3796 8544
      3799 8549 3796 8553 3796 8552 3795 8553
      3793 8565 3811 8570 3822 8514
TIME...MOT...LOC 2028Z 249DEG 53KT 3801 8562 

HAIL...<.75IN
WIND...60MPH
 
$$

SCHOETTMER
3 follow-up statements
072 
WWUS53 KLMK 312038
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
438 PM EDT THU MAR 31 2016

KYC029-111-211-215-312100-
/O.CON.KLMK.SV.W.0016.000000T0000Z-160331T2100Z/
JEFFERSON KY-SPENCER KY-BULLITT KY-SHELBY KY-
438 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN JEFFERSON...SPENCER...NORTHEASTERN BULLITT AND
SOUTHWESTERN SHELBY COUNTIES...

AT 438 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF TAYLORSVILLE...MOVING NORTHEAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...TAYLORSVILLE...FERN CREEK...MOUNT WASHINGTON...WATERFORD...
SOLITUDE...MOUNT EDEN...RIVALS...CRENSHAW AND ELK CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SHEPHERDSVILLE AND MOUNT WASHINGTON. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3803 8510 3802 8513 3801 8512 3796 8544
      3799 8549 3796 8553 3796 8552 3795 8553
      3813 8562 3822 8514
TIME...MOT...LOC 2038Z 243DEG 53KT 3809 8546 

HAIL...<.75IN
WIND...70MPH
 
$$

SCHOETTMER
215 
WWUS53 KLMK 312056
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
456 PM EDT THU MAR 31 2016

KYC029-111-312104-
/O.CAN.KLMK.SV.W.0016.000000T0000Z-160331T2100Z/
JEFFERSON KY-BULLITT KY-
456 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON AND
NORTHEASTERN BULLITT COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3803 8510 3802 8513 3801 8512 3798 8530
      3804 8537 3817 8541 3822 8514
TIME...MOT...LOC 2054Z 249DEG 53KT 3818 8516 

$$

KYC211-215-312100-
/O.CON.KLMK.SV.W.0016.000000T0000Z-160331T2100Z/
SPENCER KY-SHELBY KY-
456 PM EDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL SPENCER AND SOUTHWESTERN SHELBY COUNTIES...

AT 454 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELBYVILLE...
MOVING EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...TAYLORSVILLE...HOOPER...OLIVE BRANCH...LITTLE MOUNT...
SOUTHVILLE...NORMANDY...VEECH...MOUNT EDEN AND RIVALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THIS STORM IS CAPABLE OF PRODUCING
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3803 8510 3802 8513 3801 8512 3798 8530
      3804 8537 3817 8541 3822 8514
TIME...MOT...LOC 2054Z 249DEG 53KT 3818 8516 

HAIL...<.75IN
WIND...70MPH
 
$$

SCHOETTMER
888 
WWUS53 KLMK 312104
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT THU MAR 31 2016

KYC211-215-312114-
/O.EXP.KLMK.SV.W.0016.000000T0000Z-160331T2100Z/
SPENCER KY-SHELBY KY-
504 PM EDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SPENCER AND
SOUTHWESTERN SHELBY COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3803 8510 3802 8513 3801 8512 3798 8530
      3804 8537 3817 8541 3822 8514
TIME...MOT...LOC 2103Z 249DEG 53KT 3818 8516 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:14 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 31, 3:14 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT THU MAR 31 2016

.SHORT TERM (Now through Friday Night)...
Issued at 310 PM EDT Thu Mar 31 2016

...Strong to Severe Storms Likely into This Evening...

Line of convection has solidified along a pre-frontal trof over
western Kentucky, and will be pushing into central Kentucky during
the afternoon commute. Wind reports associated with these storms are
marginal so far, but the line is moving into an area of stronger and
increasing instability and DCAPE, as clouds have broken and temps
have climbed into the 70s. Actual cold front is back across
Illinois, just this side of Interstate 55, with a decent line of
convection along it.

All modes of severe weather remain on the table, but with surface
winds now veered to the SSW the tornado threat is decreasing absent
any locally backed winds. Thus SPC outlook has been downgraded to
slight, which seems reasonable. Otherwise, there remains enough
instability and decent shear to support large hail and damaging
winds. Better DCAPE is over south-central KY and expected to improve
with continued heating, so expect the wind threat to be greater
there. Mid-level lapse rates are better over Illinois and Indiana,
so northern counties would be more favored for hail potential.

First line should move east across southern Indiana and central
Kentucky between now and early evening. Later in the evening, a
weaker second wave along the front will mainly affect the I-64
corridor and north, while storms lifting out of Tennessee will
scrape south-central Kentucky. There's a substantial chance that
some part of central Kentucky will get gapped between these two
lines.

Precip tapers off after midnight, leaving us a transitional day on
Friday with dry surface ridging oriented west to east, but the upper
trof axis still to our north and west. Temps will actually run just
on the high side of climo, with breezy west winds especially north
of the Parkways. Ridging continues to build Fri night, but with a
decent surface low over Wisconsin, winds will stay up enough to keep
temps from bottoming out.

.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu Mar 31 2016

Progressive, mainly NW flow is expected for much of the long term
period. Saturday will be cool and breezy in the cold advection
behind a Clipper pushing through the Great Lakes. However, the main
impact over the weekend will be frost/freeze potential late Sat
night into Sun morning with the surface high draped across the Ohio
Valley. Will include patchy frost wording in the forecast, but not
enough confidence in a freeze for any headlines or HWO mention.

Another Clipper will pass by to our north Monday, but will be
moisture-starved. Still close enough to the dynamics to warrant
chance POPs Monday into Monday night. Tuesday looks to be the
coolest day in the forecast as a 1033mb high pushes a quick shot of
Canadian air into the Ohio Valley. Temps will recover quickly under
shortwave ridging on Wednesday, but precip chances return late
Wednesday and stick around through Thursday as a full-latitude upper
trof digs into the eastern CONUS.

&&

.AVIATION (18Z TAF Update)...
Updated at 1246 PM EDT Thu Mar 31 2016

A cold front will continue to approach the region today and move
through tonight. The morning's rain continues to push off to the
east and will be east of LEX by TAF issuance time. Focus then turns
to the potential for storms this afternoon. Looking at the most
recent model runs and current storm development, it looks like
storms will move in an hour or two earlier than previously forecast,
so moved up the time for the TS this afternoon. Scattered storms are
possible this afternoon and early evening. There will then be
another round of rain with maybe some storms moving through with the
front later in the evening. Right now it looks like the afternoon
activity will be the strongest with the potential for the biggest
impact if a storm moves across the terminal. All precipitation
should move out through the overnight hours.

Ceilings will improve to VFR at LEX after the rain moves out and
have already improved at BWG and SDF. Mainly VFR conditions are
expected except in any storms. Winds will continue to be gusty out
of the south today. They will relax and shift to west-northwesterly
tonight in the wake of the front.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........RAS
Aviation..........EER
Hazardous weather outlook, Mar 31, 3:30 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU MAR 31 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING
AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE
THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE
GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE
GREATEST OVER CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

RAS

In the hours before

Local storm report, Mar 31, 3:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     PATESVILLE              37.78N 86.72W
03/31/2016                   HANCOCK            KY   PUBLIC

            TREE DOWN ACROSS HIGHWAY 1700 NEAR
            QUISENBERRY ROAD.

&&

MRC
Special weather statement, Mar 31, 4:08 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU MAR 31 2016

INZ091-092-KYZ029>042-045>049-057-312030-
FLOYD-CLARK-BOURBON-HENRY-WOODFORD-JEFFERSON-HARRISON-FAYETTE-CLARK-
BULLITT-ANDERSON-WASHINGTON-MERCER-FRANKLIN-SCOTT-OLDHAM-SHELBY-
NELSON-SPENCER-TRIMBLE-MADISON-JESSAMINE-
408 PM EDT THU MAR 31 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT THE LOUISVILLE
METRO...FRANKFORT...AND SHELBYVILLE AREAS....

AT 405 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES EAST OF
BRANDENBURG...MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...LEXINGTON...GEORGETOWN...FRANKFORT...JEFFERSONVILLE...NEW
ALBANY...NICHOLASVILLE...JEFFERSONTOWN...WINCHESTER AND ST. MATTHEWS.

LAT...LON 3771 8534 3850 8596 3850 8589 3855 8585
      3861 8553 3859 8543 3862 8544 3865 8526
      3858 8521 3860 8508 3856 8501 3851 8503
      3851 8498 3843 8496 3846 8492 3838 8490
      3834 8479 3854 8448 3856 8437 3792 8399
TIME...MOT...LOC 2005Z 263DEG 86KT 3796 8600

JDG
Local storm report, Mar 31, 4:11 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 SE HARDINSBURG        37.77N 86.44W
03/31/2016                   BRECKINRIDGE       KY   AMATEUR RADIO

            ROOF OFF THE GYM AT BRECKINRIDGE COUNTY
            MIDDLE SCHOOL. DAMAGE TO A NEARBY GAS
            STATION. DAMAGE TO BUILDINGS ON FAIRGROUNDS
            ROAD.

&&

MRC
Local storm report, Mar 31, 4:16 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
416 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     1 NNW FORT KNOX         37.91N 85.97W
03/31/2016  M56 MPH          HARDIN             KY   ASOS

            49 KNOT GUST AT GODMAN AAF, FORT KNOX.

&&

MRC
Local storm report, Mar 31, 4:26 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
426 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     2 NNW VALLEY STATION    38.12N 85.88W
03/31/2016                   JEFFERSON          KY   PUBLIC

            LARGE LIMB DOWN ARISTIDES DRIVE, PRP.

&&

MRC
Local storm report, Mar 31, 4:28 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TSTM WND DMG     2 W PLEASURE RIDGE PAR  38.15N 85.90W
03/31/2016                   JEFFERSON          KY   BROADCAST MEDIA

            TREE ON A MOBILE HOME ON CANE RUN ROAD.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 3:11 PM EDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson, Hancock, Ohio34 min
Mar 31, 3:18 PM EDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Mar 31, 3:24 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio36 min
Mar 31, 3:54 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade36 min
Mar 31, 4:08 PM EDTSpecial Weather StatementLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more22 min
Mar 31, 4:11 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby34 min
Mar 31, 4:12 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more33 min
Mar 31, 4:24 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble36 min
Mar 31, 4:36 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren24 min
Mar 31, 4:43 PM EDTTornado WarningLMKShelby, Spencer17 min
Mar 31, 4:46 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby29 min
Mar 31, 4:55 PM EDTSevere Thunderstorm WarningLMKEdmonson, Logan, Simpson, Warren35 min
Mar 31, 4:58 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford32 min
Mar 31, 5:10 PM EDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott35 min
Mar 31, 5:21 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart, Metcalfe24 min
Mar 31, 5:26 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott36 min
Mar 31, 5:32 PM EDTAreal Flood AdvisoryLMKWarren118 min
Mar 31, 5:45 PM EDTSevere Thunderstorm WarningLMKAdair, Barren, Edmonson, Green, Hart, Metcalfe30 min
Mar 31, 6:12 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more48 min
Mar 31, 6:44 PM EDTSpecial Weather StatementLMKAllen, Monroe31 min
Mar 31, 7:26 PM EDTSpecial Weather StatementLMKClinton, Cumberland34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.